Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Then, Cornelia; Einem, Jobst C. von; Müller, Daniel; Flaig, Michael J.; Huber, Rudolf M.; Reincke, Martin (2012): Toxic Epidermal Necrolysis after Pemetrexed and Cisplatin for Non-Small Cell Lung Cancer in a Patient with Sharp Syndrome. In: Onkologie, Nr. 12: S. 783-786
[img]
Vorschau

PDF

361kB

Abstract

Background: Pemetrexed is an antifolate drug approved for maintenance and second-line therapy, and, in combination with cisplatin, for first-line treatment of advanced nonsquamous non-small cell lung cancer. The side-effect profile includes fatigue, hematological and gastrointestinal toxicity, an increase in hepatic enzymes, sensory neuropathy, and pulmonary and cutaneous toxicity in various degrees. Case Report: We present the case of a 58-year-old woman with history of Sharp's syndrome and adenocarcinoma of the lung, who developed toxic epidermal necrolysis after the first cycle of pemetrexed, including erythema, bullae, extensive skin denudation, subsequent systemic inflammation and severe deterioration in general condition. The generalized skin lesions occurred primarily in the previous radiation field and responded to immunosuppressive treatment with prednisone. Conclusion: Although skin toxicity is a well-known side effect of pemetrexed, severe skin reactions after pemetrexed administration are rare. Caution should be applied in cases in which pemetrexed is given subsequent to radiation therapy, especially in patients with pre-existing skin diseases.